Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

well thanks's i want to know that if sugar level

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2004
Answered : 2610 Questions
Question
well thanks's i want to know that if sugar level is high will sgot and sgpt increase and is increased sgot and sgpt dangreous ?
Posted Thu, 23 Nov 2017 in Diabetes
 
 
Answered by Dr. Saumya Mittal 47 minutes later
Brief Answer:
specific information

Detailed Answer:
Hello
I have read your message.
I think I can help you.

Yes, the liver enzymes can rise along with hyperglycemia- especially chronic hyperglycemia- as it causes non alcoholic fatty liver disease. Having said that, medicines for hyperglycemia themselves can cause raised liver enzymes sometimes.

And to answer the second part of your question, it depends on the cause and speed with which the liver enzymes rise that are said to be important. Usually a rise of more than 3 to 4 times the normal value is said to be dangerous.

Having said that, please make sure you meet a physician to make sure that the rise in liver enzymes is not due to other causes like viral infection.

I am attaching a link that I feel you would find interesting- regarding this subject.

http://clinical.diabetesjournals.org/content/23/3/115

Best of luck,
Dr Mittal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor